Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47670
Title: Generalized Goldberg Formula
Authors: De Nicola, Antonio 
Yudin, Ivan 
Issue Date: 12-Feb-2016
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
MTM2011-15725-E 
MTM2012-34478 
IF/00016/2013 
Serial title, monograph or event: Canadian Mathematical Bulletin
Volume: 59
Issue: 3
URI: http://hdl.handle.net/10316/47670
ISSN: 0008-4395
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
denicolaB2929.pdfAuthor's Draft666.3 kBAdobe PDFView/Open
Show full item record

Page view(s)

100
checked on Oct 16, 2019

Download(s)

56
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.